So i had sex with my boyfriend on November 30th , and the condom fell , we didnt notice till he came inside me . My period was suppose to come this week of December 7 , but no sign of my period . However, i have been feeling cramps thses days but no period . Is this normal ? Did anybody else been thru my situation ? Please help me out i read you guys reviews & iknow mybperiod may come late but i still freaked out ! Help !
' iknow mybperiod may come late but i still freaked out ! Help !'
So you want me to tell you what you already know? Yes, your period may be late after using Plan B. It's one of the most common side effects. All of the other hormonal symptoms you're getting are also common side effects from using the drug. It's a huge dose of hormone for your body.
Why not just do a pregnancy test, to put your mind at rest?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2014 • 27 answers
Posted 1 Mar 2015 • 1 answer
Posted 11 Jan 2016 • 1 answer
Posted 26 Oct 2016 • 1 answer
Posted 16 Jun 2018 • 2 answers